Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 19 found articles
 
 
  Efficient Numerical Solution of Stochastic Differential Equations Using Exponential Timestepping
 
 
Title: Efficient Numerical Solution of Stochastic Differential Equations Using Exponential Timestepping
Author: Jansons, Kalvis M.
Lythe, G. D.
Appeared in: Journal of statistical physics
Paging: Volume 100 (2000) nr. 5-6 pages 1097-1109
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands